Universidad Complutense de Madrid
E-Prints Complutense

On the Gromov-Witten invariants of the moduli of bundles on a surface.

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente (2006) On the Gromov-Witten invariants of the moduli of bundles on a surface. Forum Mathematicum, 14 (5). pp. 759-774. ISSN 0933-7741

[img]
Preview
PDF
174kB

Official URL: http://www.degruyter.com/view/j/form.2002.14.issue-5/form.2002.032/form.2002.032.xml


URLURL Type
http://www.degruyter.comPublisher




Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Topology
ID Code:21272
Deposited On:08 May 2013 14:41
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page